# SDR SWIA202265952

- Difficulty date: May 27, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000410
- Aircraft time: 21,473 hours, 11,735 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRACK HAS CORROSION AT FRAME 16 AS MARKED     (C-CHECK RO 6/16/2022)    REMOVED CORROSION BY CUTOUT AND APPLIED FILLER REPAIR REF EMB SRM 53-10-10/REPAIR01P.  WEIGHT OF REPAIR PARTS: 37.5G.  SEE CONTINUE CARD FOR WORK PERFORMED.
